JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON A GENERALIZATION OF RIGHT DUO RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON A GENERALIZATION OF RIGHT DUO RINGS
Kim, Nam Kyun; Kwak, Tai Keun; Lee, Yang;
  PDF(new window)
 Abstract
We study the structure of rings whose principal right ideals contain a sort of two-sided ideals, introducing right -duo as a generalization of (weakly) right duo rings. Abelian -regular rings are -duo, which is compared with the fact that Abelian regular rings are duo. For a right -duo ring R, it is shown that every prime ideal of R is maximal if and only if R is a (strongly) -regular ring with $J(R)
 Keywords
right -duo ring;(weakly) right duo ring;(strongly) -regular ring;every prime ideal is maximal;polynomial ring;matrix ring;
 Language
English
 Cited by
 References
1.
G. Azumaya, Strongly ${\pi}$-regular rings, J. Fac. Sci. Hokkaido Univ. 13 (1954), 34-39.

2.
A. Badawi, On abelian ${\pi}$-regular rings, Comm. Algebra 25 (1997), no. 4, 1009-1021. crossref(new window)

3.
H. H. Brungs and G. Torner, Chain rings and prime ideals, Arch. Math. (Bassel) 27 (1976), no. 3, 253-260. crossref(new window)

4.
A. M. Buhphang and M. B. Rege, Semi-commutative modules and Armendariz modules, Arab J. Math. Sci. 8 (2002), no. 1, 53-65.

5.
F. Dischinger, Sur les anneaux fortement ${\pi}$-reguliers, C. R. Acad. Sci. Paris, Ser. A 283 (1976), no. 8, 571-573.

6.
J. L. Dorroh, Concerning adjunctions to algebras, Bull. Amer. Math. Soc. 38 (1932), no. 2, 85-88. crossref(new window)

7.
E. H. Feller, Properties of primary noncommutative rings, Trans. Amer. Math. Soc. 89 (1958), 79-91. crossref(new window)

8.
K. R. Goodearl, Von Neumann Regular Rings, Pitman, London, 1979.

9.
Y. Hirano, Some studies on strongly ${\pi}$-regular rings, Math. J. Okayama Univ. 20 (1978), no. 2, 141-149.

10.
Y. Hirano, C. Y. Hong, J. Y. Kim, and J. K. Park, On strongly bounded rings and duo rings, Comm. Algebra 23 (1995), no. 6, 2199-2214. crossref(new window)

11.
C. Y. Hong, N. K. Kim, T. K. Kwak, and Y. Lee, On weak ${\pi}$-regularity of rings whose prime ideals are maximal, J. Pure Appl. Algebra 146 (2000), no. 1, 35-44. crossref(new window)

12.
C. Y. Hong, N. K. Kim, and Y. Lee, Hereditary and Semiperfect Distributive Rings, Algebra Colloq. 13 (2006), no. 3, 433-440. crossref(new window)

13.
C. Y. Hong, N. K. Kim, Y. Lee, and P. P. Nielsen, Minimal prime spectrum of rings with annihilator conditions, J. Pure Appl. Algebra 213 (2009), no. 7, 1478-1488. crossref(new window)

14.
C. Huh, S. H. Jang, C. O. Kim, and Y. Lee, Rings whose maximal one-sided ideals are two-sided, Bull. Korean Math. Soc. 39 (2002), no. 3, 411-422.

15.
C. Huh, H. K. Kim, N. K. Kim, C. I. Lee, Y. Lee, and H. J. Sung, Insertion-of-Factors-Property and related ring properties, (submitted).

16.
C. Huh, H. K. Kim, and Y. Lee, p.p. rings and generalized p.p. rings, J. Pure Appl. Algebra 167 (2002), no. 1, 37-52. crossref(new window)

17.
C. Huh, H. K. Kim, and Y. Lee, Examples of strongly ${\pi}$-regular rings, J. Pure Appl. Algebra 189 (2004), no. 1-3, 195-210. crossref(new window)

18.
C. Huh and Y. Lee, A note on ${\pi}$-regular rings, Kyungpook Math. J. 38 (1998), no. 1, 157-161.

19.
T. W. Hungerford, Algebra, Springer-Verlag, New York, 1974.

20.
S. U. Hwang, Y. C. Jeon, and Y. Lee, Structure and topological conditions of NI rings, J. Algebra 302 (2006), no. 1, 186-199. crossref(new window)

21.
Y. C. Jeon, H. K. Kim, Y. Lee, and J. S. Yoon, On weak Armendariz rings, Bull. Korean Math. Soc. 46 (2009), no. 1, 135-146. crossref(new window)

22.
H. K. Kim, N. K. Kim, and Y. Lee, Weakly duo rings with nil Jacobson radical, J. Korean Math. Soc. 42 (2005), no. 3, 455-468.

23.
N. K. Kim and Y. Lee, Armendariz rings and reduced rings, J. Algebra 223 (2000), no. 2, 477-488. crossref(new window)

24.
J. Lambek, Lectures on Rings and Modules, Blaisdell Publishing Company, Waltham, 1966.

25.
G. Marks, On 2-primal Ore extensions, Comm. Algebra 29 (2001), no. 5, 2113-2123. crossref(new window)

26.
J. C. McConnell and J. C. Robson, Noncommutative Noetherian Rings, John Wiley & Sons Ltd., Chichester, New York, Brisbane, Toronto, Singapore, 1987.

27.
X. Yao, Weakly right duo rings, Pure Appl. Math. Sci. 21 (1985), no. 1-2, 19-24.

28.
H.-P. Yu, On quasi-duo rings, Glasgow Math. J. 37 (1995), no. 1, 21-31. crossref(new window)